# SDR SWAA2024051679747

- Difficulty date: April 26, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 33,717 hours, 16,062 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT HAS AREA ON DELAMINATION ON O/B LOWER SURFACE.<[01] REMOVED #1 SLAT PER MM 27-81-21.;[02] REPLACED #1 SLAT PER AMM 27-81-21;[03] OK TO INSTALL #1 SLAT (RII);[04] INSPECTED WORK ACCOMPLISHED IN C/A #3 (RII);[05] (RII) INSPECTION C/W REPLACED #1 SLAT PER AMM 27-81-21
